# SDR RAIA0009003

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 11,984 hours, 10,820 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Left Deice Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6179-JFK- LEFT DUCT FAIL CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT DUCT GAMMAH SEALS.
